Alert archive / Tennessee / River Flood Advisories in 2015

River Flood Advisory 39, NWS Nashville, TN

December 25, 2015Grundy County, Tennessee

NWS Nashville, TN issued this river flood advisory at Dec 25, 2015, 6:09 PM CST for Grundy County, Tennessee. It was in force for 20 hr.

The area

The counties it named.

The facts

Issued
Dec 25, 2015, 6:09 PM CST (00:09 UTC)
Expired
Dec 26, 2015, 1:52 PM CST
In force
20 hr
Issued by
NWS Nashville, TN

County Grundy County, TN

The radar

The Northeast Alabama radar (KHTX), 61 km from the middle of the area, began a volume at 00:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Elk River near Pelham (PELT1).

Action stage
11 ft
Minor stage
14 ft
Moderate stage
17 ft
Major stage
20 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03578000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

585 
WGUS84 KOHX 260009
FLSOHX
Flood Advisory
National Weather Service Nashville TN
609 PM CST FRI DEC 25 2015

 
...The National Weather Service in Nashville, Tn has issued a flood advisory for
the following rivers in middle Tennessee...

  Elk River Near Pelham AFFECTING Grundy County 

. Recent rainfall has caused the Elk River to swell above 11 ft. More rainfall is
possible overnight. With the current rainfall and runoff expected, the river is
expected to stay above action stage.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay tuned to noaa weather radio or other local media for further information 
from the National Weather Service.

&&

TNC061-261209-
/O.NEW.KOHX.FL.Y.0039.151226T0009Z-000000T0000Z/
/PELT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
609 PM CST FRI DEC 25 2015

The National Weather Service in Nashville, Tn has issued a
* Flood Advisory for
  The Elk River Near Pelham
* At 05PM Friday the stage was 11.6 feet and rising.
* Flood stage is 14.0 feet.
* At 11.0 feet...Water begins to inundate low lying wooded and agricultural 
  areas along the river.

$$
3 follow-up statements
277 
WGUS84 KOHX 260326
FLSOHX
Flood Advisory
National Weather Service Nashville TN
926 PM CST FRI DEC 25 2015

 
...The flood advisory continues for the Richland Creek...
 
  Richland Creek Above Pulaski AFFECTING Giles County 
 
...The flood advisory continues for the Elk River...

  Elk River Near Pelham AFFECTING Grundy County 
 
...The National Weather Service in Nashville, Tn has issued a flood advisory for
the following rivers in middle Tennessee...Alabama...

  Duck River At Centerville AFFECTING Hickman County 
  Shoal Creek Near Iron City AFFECTING Lauderdale and Lawrence Counties 
  Elk River Near Prospect AFFECTING Limestone and Giles Counties 

. Rainfall over the past three days has caused area creeks and rivers to rise.
Additional rainfall is expected overnight.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay tuned to noaa weather radio or other local media for further information 
from the National Weather Service.

&&

TNC081-261526-
/O.NEW.KOHX.FL.Y.0040.151226T0600Z-000000T0000Z/
/CNVT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
926 PM CST FRI DEC 25 2015

The National Weather Service in Nashville, Tn has issued a
* Flood Advisory for
  The Duck River At Centerville
* At 09PM Friday the stage was 16.2 feet and rising.
* Flood stage is 22.0 feet.
* The river will continue to rise to near 25.0 feet by Monday early afternoon.
* At 25.0 feet...Flood waters cover the soccer fields and bottomland along the 
  river. Hickman Springs Road, Defeated Creek Road, and Leatherwood Road will be
  impassable. Defeated Creek will flood due to backwater from the Duck River.
* At 22.0 feet...Flood waters will cover the flood plain along the river. 
  Several roads near the river will be partially covered. In Centerville, 
  Hickman Springs Road and Defeated Creek Road will be affected. Leatherwood 
  Road between Shady Grove and Primm Springs near Tottys Bend will also be 
  affected.
* At 17.0 feet...Water begins to overflow the banks.

$$

TNC055-261526-
/O.EXT.KOHX.FL.Y.0032.000000T0000Z-151227T1600Z/
/PLKT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
926 PM CST FRI DEC 25 2015

The Flood Advisory is extended for
  The Richland Creek Above Pulaski
* Until Sunday morning.
* At 09PM Friday the stage was 17.1 feet and rising.
* Flood stage is 20.0 feet.
* The river will continue to rise to near 20.0 feet by tomorrow morning.
* At 20.0 feet...Portions of Vales Mill Rd between Chicken Creek Rd and the 
  Highway 64 bypass become inundated and may be subject to closure
* At 16.0 feet...Flooding of low lying agricultural land along the river begins

$$

ALC077-TNC099-261526-
/O.NEW.KOHX.FL.Y.0041.151226T0326Z-151227T0000Z/
/IRCT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
926 PM CST FRI DEC 25 2015

The National Weather Service in Nashville, Tn has issued a
* Flood Advisory for
  The Shoal Creek Near Iron City
* At 08PM Friday the stage was 9.6 feet and rising.
* Flood stage is 14.0 feet.
* The river will continue to rise to near 11.5 feet by tomorrow morning.


$$

TNC061-261526-
/O.CON.KOHX.FL.Y.0039.000000T0000Z-000000T0000Z/
/PELT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
926 PM CST FRI DEC 25 2015

The Flood Advisory continues for
  The Elk River Near Pelham
* Until further notice.
* At 09PM Friday the stage was 12.0 feet and rising.
* Flood stage is 14.0 feet.
* At 11.0 feet...Water begins to inundate low lying wooded and agricultural 
  areas along the river.

$$

ALC083-TNC055-261526-
/O.NEW.KOHX.FL.Y.0042.151226T0530Z-151228T0900Z/
/PSPT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
926 PM CST FRI DEC 25 2015

The National Weather Service in Nashville, Tn has issued a
* Flood Advisory for
  The Elk River Near Prospect
* At 09PM Friday the stage was 20.5 feet and rising.
* Flood stage is 26.0 feet.
* The river will continue to rise to near 25.5 feet by early Sunday morning.
* At 26.0 feet...Water completely floods Veto Rd near the Hargrove - Johnson 
  bridge south of Route 273. It may be unsafe to pass and motorists should seek 
  an alternate route.
* At 25.0 feet...Water begins to flood Veto Rd near the Hargrove - Johnson 
  bridge south of Route 273.
* At 24.5 feet...Water begins to approach Veto Rd near the Hargrove - Johnson 
  bridge.
* At 22.0 feet...Water completely inundates the TWRA boat launch parking lot 
  near the Hargrove - Johnson bridge on Veto Rd.
* At 19.0 feet...Water begins to inundate the TWRA boat launch parking area near
  the Hargrove - Johnson bridge on Veto Rd. The boat ramp is completely 
  submerged at this level and may be unusable.
* At 18.0 feet...Water begins to inundate the low lying agricultural land along 
  the river.


$$
747 
WGUS84 KOHX 261438
FLSOHX
Flood Advisory
National Weather Service Nashville TN
838 AM CST SAT DEC 26 2015

 
...The flood advisory continues for the Duck River...Buffalo River...Elk 
River...Richland Creek...

  Duck River At Centerville AFFECTING Hickman County 
  Buffalo River Near Lobelville AFFECTING Perry County 
  Elk River Near Pelham AFFECTING Grundy County 
  Elk River Near Prospect AFFECTING Limestone and Giles Counties 
  Richland Creek Above Pulaski AFFECTING Giles County 
 
...The National Weather Service in Nashville, Tn has issued a flood advisory for
the following rivers in middle Tennessee...

  Duck River At Columbia AFFECTING Maury County 
  Tennessee River At Clifton AFFECTING Decatur...Hardin...Perry and Wayne 
  Counties 

.Due to heavy rains on Friday...the Duck River at Columbia is rising and will
continue to rise through Sunday morning. It is possible the river may reach
flood stage Sunday morning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay tuned to noaa weather radio or other local media for further information 
from the National Weather Service.

&&

TNC119-270238-
/O.NEW.KOHX.FL.Y.0043.151227T1232Z-151228T0216Z/
/COLT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
838 AM CST SAT DEC 26 2015

The National Weather Service in Nashville, Tn has issued a
* Flood Advisory for
  The Duck River At Columbia
* At 7AM Saturday the stage was 23.3 feet.
* Flood stage is 32.0 feet.
* The river will continue to rise to near 33.0 feet by tomorrow early afternoon.
* At 34.5 feet...Flood waters reach Riverside Elementary School grounds, the 
  city ball field, and the packing company along Riverside Drive.
* At 34.0 feet...Flood waters reach Hwy 247 at the Duck River, west of Columbia.
* At 32.0 feet...Flood waters overflow the banks and low lying areas near 
  Columbia begin to flood.

$$

TNC081-270238-
/O.CON.KOHX.FL.Y.0040.000000T0000Z-000000T0000Z/
/CNVT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
838 AM CST SAT DEC 26 2015

The Flood Advisory continues for
  The Duck River At Centerville
* Until further notice.
* At 8AM Saturday the stage was 17.2 feet.
* Flood stage is 22.0 feet.
* The river will continue to rise to near 23.0 feet by Monday early afternoon.
* At 25.0 feet...Flood waters cover the soccer fields and bottomland along the 
  river. Hickman Springs Road, Defeated Creek Road, and Leatherwood Road will be
  impassable. Defeated Creek will flood due to backwater from the Duck River.
* At 22.0 feet...Flood waters will cover the flood plain along the river. 
  Several roads near the river will be partially covered. In Centerville, 
  Hickman Springs Road and Defeated Creek Road will be affected. Leatherwood 
  Road between Shady Grove and Primm Springs near Tottys Bend will also be 
  affected.
* At 17.0 feet...Water begins to overflow the banks.

$$

TNC039-071-135-181-270238-
/O.NEW.KOHX.FL.Y.0044.151227T1800Z-151228T0216Z/
/CLNT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
938 AM EST SAT DEC 26 2015

The National Weather Service in Nashville, Tn has issued a
* Flood Advisory for
  The Tennessee River At Clifton
* Flood stage is 370.0 feet.
* At 375.0 feet...In Decatur County, water floods the boat launch and low lying 
  portions of the access road to the Forest Crossing subdivision area at the Old
  Highway 114 ferry crossing to Clifton. In Hardin County, access to property in
  the Cobb Farm area along Senator Cobb Road and Colonel James Hardin Drive in 
  the Nance Bend area may be restricted due to flooded roads.
* At 374.0 feet...In Wayne County, Clifton Park at TVA Slough begins to flood, 
  and the Beech Lake Campground on Beech Lake Road is completely flooded. In 
  Perry County, roads in the Peters Landing area are under water and access may 
  be restricted. In Hardin County, access roads and campsites in the Cobb Farm 
  area of Nance Bend are flooded.
* At 373.0 feet...In Decatur county, water inundates the heli-pad in the Rivers 
  Edge Landing subdivision.
* At 370.0 feet...In Decatur County, the boat launch and parking lot areas of 
  Riverstone Marina are flooded. In Wayne County, water begins to flood portions
  of Beechview Drive and the Beech Lake Campground on Beech Lake Road. In Perry 
  County, access roads in the Peters Landing area including Peters Landing Road 
  begin to flood. In Hardin County, in the Cobb Farm area of Nance Bend and low 
  lying portions of Senator Cobb Road and Colonel James Hardin Drive begin to 
  flood and access may be limited.
* At 369.0 feet...In Decatur County, water inundates Scenic Lane in the Russ 
  Farm area, cutting off all access to riverfront homes in the area.
* At 368.0 feet...In Perry County, water reaches the low lying portions of 
  access roads in the Peters Landing area.
* At 367.0 feet...In Wayne County, water inundates the boat launch areas and 
  portions of access roads in the Beech Lake Campground on Beech Lake Road.
* At 366.0 feet...In Hardin County, water inundates low lying agricultural areas
  and access roads in the Cobb Farm area of Nance Bend, including Senator Cobb 
  Road and Colonel Hardin Road.
* At 365.0 feet...In Decatur County, low lying areas of the Riverstone Marina 
  become inundated.
* At 364.5 feet...In Decatur County, water begins to inundate portions of Scenic
  Lane in the Russ Farm area and access may be limited to some houses along the 
  river.
* At 364.0 feet...In Wayne County, in the Beech Creek area water begins to 
  inundate low lying areas on the north end of Beechview Drive and the Beech 
  Lake Campground on Beech Lake Road. In Hardin County, water begins to inundate
  the low lying areas of Cobb Farm in Nance Bend.

$$

TNC135-270238-
/O.CON.KOHX.FL.Y.0033.000000T0000Z-151227T0306Z/
/LBVT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
838 AM CST SAT DEC 26 2015

The Flood Advisory continues for
  The Buffalo River Near Lobelville
* Until this evening.
* At 7AM Saturday the stage was 9.7 feet.
* Flood stage is 14.0 feet.
* The river will continue to rise to near 11.8 feet by tomorrow morning.
* At 12.0 feet...Portions of secondary roads near Old Highway 13 are inundated.
* At 10.0 feet...Water inundates low lying areas and agricultural land along the
  river.

$$

TNC061-270238-
/O.CON.KOHX.FL.Y.0039.000000T0000Z-000000T0000Z/
/PELT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
838 AM CST SAT DEC 26 2015

The Flood Advisory continues for
  The Elk River Near Pelham
* Until further notice.
* At 8AM Saturday the stage was 11.5 feet.
* Flood stage is 14.0 feet.
* The river will continue to fall below bankfull stage later this morning.
* At 11.0 feet...Water begins to inundate low lying wooded and agricultural 
  areas along the river.

$$

ALC083-TNC055-270238-
/O.CON.KOHX.FL.Y.0042.000000T0000Z-151228T0900Z/
/PSPT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
838 AM CST SAT DEC 26 2015

The Flood Advisory continues for
  The Elk River Near Prospect
* Until late Sunday night.
* At 7AM Saturday the stage was 22.4 feet.
* Flood stage is 26.0 feet.
* The river will continue to rise to near 23.6 feet by after midnight tonight.
* At 25.0 feet...Water begins to flood Veto Rd near the Hargrove - Johnson 
  bridge south of Route 273.
* At 24.5 feet...Water begins to approach Veto Rd near the Hargrove - Johnson 
  bridge.
* At 22.0 feet...Water completely inundates the TWRA boat launch parking lot 
  near the Hargrove - Johnson bridge on Veto Rd.
* At 19.0 feet...Water begins to inundate the TWRA boat launch parking area near
  the Hargrove - Johnson bridge on Veto Rd. The boat ramp is completely 
  submerged at this level and may be unusable.
* At 18.0 feet...Water begins to inundate the low lying agricultural land along 
  the river.

$$

TNC055-270238-
/O.CON.KOHX.FL.Y.0032.000000T0000Z-151227T1600Z/
/PLKT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
838 AM CST SAT DEC 26 2015

The Flood Advisory continues for
  The Richland Creek Above Pulaski
* Until Sunday morning.
* At 8AM Saturday the stage was 18.0 feet.
* Flood stage is 20.0 feet.
* The river will continue to fall to near 15.4 feet by tomorrow morning.
* At 20.0 feet...Portions of Vales Mill Rd between Chicken Creek Rd and the 
  Highway 64 bypass become inundated and may be subject to closure
* At 16.0 feet...Flooding of low lying agricultural land along the river begins

$$

JACKSON
376 
WGUS84 KOHX 261952
FLSOHX
Flood Advisory
National Weather Service Nashville TN
152 PM CST SAT DEC 26 2015

 
...The flood advisory is cancelled for the Elk River...
 
  Elk River Near Pelham AFFECTING Grundy County
 
.The Elk River near Pelham has fallen below bankfull stage so the flood advisory
has been cancelled.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay tuned to noaa weather radio or other local media for further information 
from the National Weather Service.

&&

TNC061-262022-
/O.CAN.KOHX.FL.Y.0039.000000T0000Z-000000T0000Z/
/PELT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
152 PM CST SAT DEC 26 2015

The Flood Advisory is cancelled for
  The Elk River Near Pelham
* At 1PM Saturday the stage was 10.9 feet.
* Flood stage is 14.0 feet.
* The river will continue to fall through Sunday.
* At 11.0 feet...Water begins to inundate low lying wooded and agricultural 
  areas along the river.

$$

JACKSON

What forecasters said that day

The local office's own words before this river flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this river flood advisory went out at Dec 25, 5:49 PM CST, 20 minutes earlier.

Area forecast discussion, Dec 25, 5:49 PM CST, 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NASHVILLE TN
549 PM CST FRI DEC 25 2015

.UPDATE...
FOR 00Z AVIATION DISCUSSION.

&&

.DISCUSSION...

A VERY ACTIVE MORNING WEATHER WISE HAS TURNED INTO A MUCH QUIETER
AFTERNOON WITH THE HEAVIEST PRECIPITATION SHIFTING SOUTH OF THE
STATE LINE INTO ALABAMA. RAINFALL AMOUNTS HAVE GENERALLY BEEN
AROUND 1 TO 2 INCHES SO FAR...WITH A FEW LOCATIONS IN SOUTHERN AND
EASTERN MIDDLE TENNESSEE IN THE 2 TO 4 INCH RANGE. NOT TOO MANY
SIGNIFICANT FLOODING ISSUES BEING REPORTED AT THIS TIME IN MIDDLE
TENNESSEE ESPECIALLY COMPARED TO OUR NEIGHBORS TO THE SOUTH.

THE MAIN QUESTION FOR TONIGHT WILL BE HOW MUCH OF THIS
PRECIPITATION WILL STAY TOGETHER ONCE THE WARM FRONT BEGINS TO
MOVE NORTH. WITH PW VALUES NEAR RECORD LEVELS FOR THIS TIME OF
YEAR AND A NICE LOW LEVEL JET SHAPING UP BEHIND THE WARM
FRONT...ONE WOULD THINK THAT A HALF INCH TO MAYBE 1-2 INCHES OF
RAINFALL WILL BE POSSIBLE AGAIN TONIGHT ESPECIALLY ACROSS
LOCATIONS ALONG AND SOUTH OF INTERSTATE 40. SHORT RANGE MODELS ARE
DEFINITELY NOT IN GOOD AGREEMENT ABOUT SHOWER AND THUNDERSTORM
DEVELOPMENT THIS EVENING AND OVERNIGHT...SO DECIDED TO HOLD ONTO
THE FLOOD WATCH SINCE IT WILL NOT TAKE MUCH TO CAUSE FLOODING
ISSUES ESPECIALLY AT NIGHT.

FOR THE WEEKEND...WITH MIDDLE TENNESSEE FIRMLY ENTRENCHED IN THE
WARM SECTOR...THERE WON'T BE TOO MANY WAYS TO NOTICE IT'S DECEMBER
EXCEPT FOR THE AFTER CHRISTMAS SALES. WHY? WELL HIGH TEMPERATURES
BOTH SATURDAY AND SUNDAY WILL LIKELY BREAK RECORDS...WITH
TEMPERATURES EXPECTED TO BE 25-30 DEGREES ABOVE NORMAL! THAT'S
RIGHT. THAT ISN'T A MISTYPE. A GOOD 25-30 DEGREES ABOVE SEASONAL
NORMALS. MY GUESS IS THAT WE WILL LIKELY PAY FOR THIS NICE WEATHER
IN THE MIDDLE OF FEBRUARY SOMETIME. ONLY TIME WILL TELL. SO EVEN
THOUGH THE KIDS MIGHT BE DISAPPOINTED TODAY FOR NOT BEING ABLE TO
PLAY WITH THEIR NEW TOYS OUTSIDE...THIS WEEKEND IS SHAPING UP TO
BE FAIRLY NICE AS THE BULK OF THE PRECIPITATION STAYS WEST AND
NORTHWEST OF THE FORECAST AREA WITH ONLY SMALL CHANCES FOR SHOWERS
AND THUNDERSTORMS BOTH DAYS.

FINALLY THE MAIN LOW PRESSURE SYSTEM AND COLD FRONT APPROACH
MIDDLE TENNESSEE SUNDAY NIGHT INTO MONDAY. CURRENTLY...THE SYSTEM
APPEARS TO BECOME OCCLUDED ONCE IT FINALLY REACHES THE AREA. AT
THIS TIME...IT LOOKS LIKE THE BEST SEVERE WEATHER CHANCES WILL
REMAIN WEST AND SOUTHWEST OF THE AREA...HOWEVER THIS IS SOMETHING
TO CONTINUE TO WATCH FOR AS MODEL SOLUTIONS COME INTO BETTER
AGREEMENT. RAIN WILL FINALLY END MONDAY NIGHT GIVING WAY TO MORE
SEASONABLE TEMPERATURES/COOLER AND DRIER AIR BY TUESDAY. THIS
LIKELY WON'T LAST LONG AS SOUTHERLY FLOW REDEVELOPS AGAIN
BRINGING THE NEXT CHANCE FOR RAIN JUST AFTER MID WEEK.

&&

.AVIATION...
00Z TAF DISCUSSION.

FLYING CONDITIONS WILL NOT BE FAVORABLE FOR ALL THREE TERMINALS
FOR THE TAF PERIOD. A WARM FRONT IS DRAPED ACROSS MIDDLE TN WITH
CSV BEING ON THE SOUTHERN SIDE OF THE BOUNDARY AND CKV AND BNA
BEING ON THE NORTHERN SIDE OF THE BOUNDARY. BNA AND CKV WILL
CONTINUE TO HAVE ISSUES WITH BR AND FG OVERNIGHT ALONG WITH LIFR
CIGS. CIGS SHOULD ONLY DIP TO IFR AT CSV. THE BIG QUESTION IS
PRECIP AS THE WARM FRONT MOVES NORTH. HRRR IS NOT PRODUCING MUCH
IN THE WAY OF TS AND RA UNTIL THE 10Z TIME FRAME FOR BNA AND CKV.
I AM NOT CONFIDENT ENOUGH WITH THE PRECIP CHANCES TO INCLUDE A
PREVAILING LINE. WILL HAVE TO MONITOR OVERNIGHT. WINDS WILL VEER
AND INCREASE FOR CKV AND BNA AS THE WARM FRONT MOVES NORTH.

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
FLOOD WATCH THROUGH LATE TONIGHT FOR BEDFORD-CANNON-CLAY-COFFEE-
CUMBERLAND-DAVIDSON-DE KALB-FENTRESS-GILES-GRUNDY-HICKMAN-
JACKSON-LAWRENCE-LEWIS-MACON-MARSHALL-MAURY-OVERTON-PERRY-
PICKETT-PUTNAM-RUTHERFORD-SMITH-TROUSDALE-VAN BUREN-WARREN-WAYNE-
WHITE-WILLIAMSON-WILSON.

&&

SHORT TERM/AVIATION........10/REAGAN
LONG TERM..................HURLEY
Hazardous weather outlook, Dec 25, 3:27 PM CST, 2 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NASHVILLE TN
327 PM CST FRI DEC 25 2015

TNZ005>011-023>034-056>066-075-077>080-093>095-262130-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON-
HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH-
JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON-
MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD-
COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES-
327 PM CST FRI DEC 25 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF MIDDLE
TENNESSEE.

.DAY ONE...THIS AFTERNOON AND TONIGHT

ADDITIONAL RAINFALL AMOUNTS OF 1-2 INCHES WILL BE POSSIBLE THIS
EVENING AND OVERNIGHT WHICH MAY LEAD TO LOCALIZED FLOODING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

STRONG TO SEVERE THUNDERSTORMS...ALONG WITH LOCALIZED
FLOODING...WILL BE POSSIBLE MONDAY AFTERNOON AND EVENING.

TOTAL RAINFALL AMOUNTS THROUGH WEDNESDAY ARE EXPECTED TO RANGE
BETWEEN 2 TO 4 INCHES ACROSS MIDDLE TENNESSEE. THESE RAINFALL
AMOUNTS MAY CAUSE SUBSTANTIAL RISES ON AREA RIVERS AND LAKES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED ON MONDAY.

SPOTTER THUNDERSTORM REPORTING CRITERIA...
TORNADO
FUNNEL CLOUD
FLOODING
HAIL >= 1/2 INCH
WINDS > 50 MPH
STRUCTURAL DAMAGE
TREES OR POWER LINES DOWN

In the hours before

Local storm report, Dec 25, 3:01 PM CST, 3 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
301 PM CST FRI DEC 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1020 AM     FLASH FLOOD      ALTAMONT                35.43N  85.73W
12/25/2015                   GRUNDY             TN   LAW ENFORCEMENT

            SEVERAL ROADS HAD WATER COVERING THEM AND WATER WAS
            MOVING SWIFTLY. ROADS HAVE IMPROVED WITH ONLY MINOR
            FLOODING ONGOING.

1049 AM     FLOOD            TULLAHOMA               35.37N  86.22W
12/25/2015                   COFFEE             TN   LAW ENFORCEMENT

            ROADS IN TOWN THAT NORMALLY FLOOD DURING HEAVY RAINS
            ARE FLOODED

1050 AM     FLOOD            SHELBYVILLE             35.49N  86.45W
12/25/2015                   BEDFORD            TN   LAW ENFORCEMENT

            TWO RURAL ROADS IN THE COUNTY ARE COVERED WITH WATER.
            THESE TWO ROADS NORMALLY FLOOD WHEN IT RAINS.

1055 AM     FLASH FLOOD      3 S SMITHVILLE          35.91N  85.82W
12/25/2015                   DE KALB            TN   LAW ENFORCEMENT

            WATER COVERING HIGHWAY 53. TENNESSEE HIGHWAY PATROL HAS
            ROAD BLOCKED OFF.

1121 AM     FLOOD            SPENCER                 35.74N  85.46W
12/25/2015                   VAN BUREN          TN   LAW ENFORCEMENT

            MINOR FLOODING ACROSS THE COUNTY.

&&

EVENT NUMBER OHX1500840 OHX1500836 OHX1500837 OHX1500838 OHX1500839

JACKSON
Local storm report, Dec 25, 4:10 PM CST, 1 hour 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
410 PM CST FRI DEC 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0744 AM     TSTM WND DMG     3 NE BAXTER             36.19N  85.60W
12/25/2015                   PUTNAM             TN   EMERGENCY MNGR

            3 BARNS DAMAGED AND 8 TREES DOWN AT CLEMMONS RD.

&&

EVENT NUMBER OHX1500841

MR3

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 25, 9:26 PM CSTRiver Flood AdvisoryOHXHickman3 days
Dec 25, 9:26 PM CSTRiver Flood AdvisoryOHXLawrence10 hr
Dec 25, 9:26 PM CSTRiver Flood AdvisoryOHXGiles61 hr
Dec 26, 2:10 AM CSTSpecial Weather StatementOHXHumphreys50 min
Dec 26, 3:04 AM CSTSpecial Weather StatementOHXMontgomery41 min
Dec 26, 8:38 AM CSTRiver Flood AdvisoryOHXMaury34 hr
Dec 26, 8:38 AM CSTRiver Flood AdvisoryOHXDecatur, Hardin, Perry, Wayne36 hr

Nearby

River Flood Advisories in Tennessee, 2015Every river flood advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.